# SDR CA140527010

- Difficulty date: May 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 19,483 hours
- Engine: Allsn 250C20R
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C807382
- Condition: Damaged
- Part time: 19,134 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)  PILOT WAS STARTING ACFT.  WHEN HE GOT TO 62 N1 HE LT OFF OF THE START SWITCH ACFT  IMMEDIATELY WENT TO 110 NR.  TORQUE WENT AS HIGH AS 90 PERCENT.  HE CLOSED THE FUEL VALVE AND TURNED OFF THE BOOST PUMPS.  110 NR FOR ABOUT 5 SECONDS BEFORE THE FUEL RAN OUT.  HE DID NOT NOTICE ANY EXCEEDENCES, MACHINE WAS PULLED IN THE HANGAR AND THE THROTTLE CABLE WAS FOUND TO BE SNAPPED.
